# SDR DALA12006833129

- Difficulty date: August 27, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 66-68 FLOOR SUPPORT Y1292 HAS CORROSION.  FOUND OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.    DRILLED AND LOCATED FLOOR SUPPORT IAW SRM 51-44-11.
